Log In Sign Up

What Should I Expect From These Meds?


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
June 1st, 2007, 01:32 PM
frogftsh's Avatar Mega Super Mommy
Join Date: May 2006
Location: Red Lion, PA
Posts: 1,704
Send a message via AIM to frogftsh Send a message via Yahoo to frogftsh
Ok, I'm on Prometrium now (for the third cycle in a row) to bring on AF. On CD3, I am to start Clomid, and then on CD8, I start estradiol twice a day until CD12 and that day just one in the morning. After that I go on Prometrium 100mg at bedtime.

Please anybody who has had these three meds in combination, or separately, I am wondering what type of side effects/feelings I may have while on these. I've heard it called the baby cocktail, but nothing else.

Any input is greatly appreciated!

Thanks,
Gail
__________________






Reply With Quote
  #2  
June 1st, 2007, 01:56 PM
MsAnnie's Avatar Mega Super Mommy
Join Date: May 2007
Location: Illinois
Posts: 4,683
I have no experience with the other two, but I just finished my first (and hopefully ONLY!!) round of Clomid and I had no side effects whatsoever!! I hope the same goes for you, too! Good luck!!!
__________________
Thank you to claire1979 for my awesome siggie!!!

Reply With Quote
  #3  
June 1st, 2007, 02:13 PM
~Heather~'s Avatar Mega Super Mommy
Join Date: Jun 2005
Location: Columbia, Louisiana
Posts: 4,745
Send a message via AIM to ~Heather~
I haven't taken the other medicines. I just finished my first round of Clomid. I've had a few side effects. Nausea, cramping, and not sleeping all night. I wake up a few times during the night. And I seem to stay tired during the day. Good Luck!
__________________




Reply With Quote
  #4  
June 1st, 2007, 02:20 PM
MsAnnie's Avatar Mega Super Mommy
Join Date: May 2007
Location: Illinois
Posts: 4,683
Quote:
I haven't taken the other medicines. I just finished my first round of Clomid. I've had a few side effects. Nausea, cramping, and not sleeping all night. I wake up a few times during the night. And I seem to stay tired during the day. Good Luck![/b]
Okay... I've had a LOT of difficulties with waking up in the middle of the night... restless sleep... but I didn't know that was potentially a side effect of Clomid So maybe I did have some troubles after all!
__________________
Thank you to claire1979 for my awesome siggie!!!

Reply With Quote
  #5  
June 2nd, 2007, 08:05 AM
~Sandy~'s Avatar Platinum Supermommy
Join Date: Oct 2005
Posts: 7,737
Clomid gave me hotflashes but that was about it. Prometrium made me tired and your boobs will hurt so bad you will want bubble wrap around them!! It will also make you warmer all the time. And the estradiol I have never been on, but let me know cause I will have to take it after retrieval I think.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 10:43 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0